# SDR A6WA202301168524

- Difficulty date: January 16, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Splice
- Part number: 601R5511741123
- Part serial: NSN
- Condition: Dented
- Location: Horiz Stab Le
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE SHROUD DENTED BETWEEN FSS 31.999 AND FSS 59.221, RHS.   ******AIRCRAFT REMOVED FROM SERVICE******** REPAIRED HORIZONTAL STABILIZER LEADING EDGE SHROUD DENT BETWEEN FSS 31.999 AND FSS 59.221, RHS. REMOVED DAMAGED SECTION OF SHROUD. FABRICATED REPAIR ITEMS 601R-55-11-741-1/-2/-3/-4/-5/-6 AND -7 FROM ALUMINUM SHEET 2024-T3.    PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WERE PERFORMED IAW MHIRJ REO 601R-55-11-741 REV (--) DATED 2023-03-22. WORK PERFORMED UNDER AERSALE WORK ORDER 003854, CARD NO. 70000, TT: 39,453:29 TC: 38,270.
